Publisher URL:
Publisher DOI: 10.4064/ap190728-17-11
Title: On the nuclearity of weighted spaces of smooth functions
Language: English
Authors: Kruse, Karsten  
Keywords: Nuclear;Partition of unity;Smooth;Weight;Mathematics - Functional Analysis;Mathematics - Functional Analysis;46A11, 46E10
Issue Date: 2020
Source: Annales Polonici Mathematici 2 (124): 173-196 (2020)
Journal or Series Name: Annales Polonici mathematici 
Abstract (english): Nuclearity plays an important role for the Schwartz kernel theorem to hold and in transferring the surjectivity of a linear partial differential operator from scalar-valued to vector-valued functions via tensor product theory. In this paper we study weighted spaces 𝓔𝓥(Ω) of smooth functions on an open subset Ω⊂ℝᵈ whose topology is given by a family of weights 𝓥. We derive sufficient conditions on the weights which make 𝓔𝓥(Ω) a nuclear space.
ISSN: 1730-6272
Institute: Mathematik E-10 
Type: (wissenschaftlicher) Artikel
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

Last Week
Last month
checked on Jun 2, 2020

Google ScholarTM


Add Files to Item

Note about this record


Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.